Ask an expert
Question

21 Apr 2006

never ending periods
i've been on the 2 month injection since february and i haven't bled since i've started using it. this is my second week now bleeding non stop wiith cramps and severe pains. i've been to the clinic and they tell me that bleeding for prologed periods of time is one of the side effects. does this mean that i'll have to consider changing my form of contraceptive?
Answer 336 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have to consider changing.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote